# SDR C2XA96IA144

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81538
- Make and model: Beech 1900D
- Aircraft serial: UE199
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Part number: H31A8
- Condition: Chafed
- Location: Rt Windshield
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: A

## Discrepancy

LAN - FLT 3123 - PILOT REPORTED THAT A FIRE AND SMOKE WERE NOTED COMING JUST BELOW THE COPILOT'S WINDSHIELD.  THE CREW WAS ABLE TO EXTINGUISH THE FIRE AND LANDED AT LAN WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS INSPECTED AND FERRIED TO CLE WHERE MAINTENANCE FOUND THE POWER LEAD TO THE FIRST OFFICER'S WINDSHIELD TO HAVE BEEN CHAFING ON THE AIRFRAME.  MAINTENANCE REMOVED AND REPLACED THE WIRE AND ALL OTHER COMPONENTS AFFECTED BY THE DEFECTIVE WIRE AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (X)
